# SDR KCSA081291

- Difficulty date: June 19, 2008
- Submitted: July 25, 2008
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21939
- Aircraft time: 90,455 hours, 17,350 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rws 538
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RT. WING LOWER SKIN AT BOOST PUMP CUTOUT WS 538 (B)
